# SDR DXTA2024071912400

- Difficulty date: July 18, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N117QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 9777
- Aircraft time: 6,532 hours, 2,911 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG43120103
- Part serial: 01698
- Condition: Smoke
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN COCKPIT AFTER APU HAD BEEN RUNNING10 MIN, NO CIRCUIT BREAKERS OR CAS MESSAGES. PERFORMED APU RUNAND FOUND CABIN TEMP RISING AND RH ACM SUPPLY DUCT HOT. GAINED ACCESS TO ACM AND FOUND SEIZED AND FAILED TORQUE CHECK. ALL WORK DONE IAW G5000 GVFD AMM 21-00-00 862-801 INSTALLED NEW ACM IAW G5000 AMM 21-52-09 REV 48 REINSTALLED TEMP CONTROL VALVE IAW G5000 AMM 21-52-33-400-801 REV 48.
